Our daughter is 15 and just started Afinitor. She has extreme fatigue, upper abdominal pain, headaches (currently a constant given internal pressure from cysts surrounding the tumor within the brain) with increased pain, sore throat, ear ache. I took her to the doctor yesterday to rule out strep or something else and he suspects these are side effects.
I am a RCC patient who has had sutant, votrient and now afinitor as treatment mediums. With the first two nausea was the main side affect. I was given omeprazole with sutent. Added ondansetron with the votrient. For the affinitor I also have prochlorper for use at night as it aids as a sleep agent. For some reason afinitor is not giving me nausea as a challenge. So I do not know how the combination works. As for over the counter meds I found that gas X TABLETS really helped me. The various chewable and films that dissolve did very little for me. I cannot explain the difference. For me the gas x was my go to medication for sudden distress. With the prescriptions for every day usage. I have been taking affinitor for three months now and all the other side affects last seven to ten days before diminishing or leaving altogether. I hope this helps.
- Afinitor Information for Consumers
- Afinitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Afinitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2014 • 1 answer
Posted 24 Jul 2015 • 4 answers
Posted 25 Feb 2016 • 0 answers
Posted 28 Jan 2017 • 3 answers
Posted 12 Feb 2017 • 2 answers